Alert archive / Texas / Gale Warnings in 2023

Gale Warning 3, NWS Brownsville, TX

February 13, 2023

NWS Brownsville, TX issued this gale warning at Feb 13, 2023, 2:13 PM CST. It took effect at Feb 13, 2023, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2023, 2:13 PM CST (20:13 UTC)
In effect from
Feb 13, 2023, 9:00 PM CST
Expired
Feb 14, 2023, 9:00 AM CST
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

380 
WHUS74 KBRO 132013
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
213 PM CST Mon Feb 13 2023

GMZ170-175-140600-
/O.EXT.KBRO.SC.Y.0018.230213T2200Z-230214T0300Z/
/O.NEW.KBRO.GL.W.0003.230214T0300Z-230214T1200Z/
/O.NEW.KBRO.SC.Y.0019.230214T1200Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
213 PM CST Mon Feb 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST TUESDAY...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 ft expected. For the first 
  Small Craft Advisory, southeast winds 15 to 25 kt with gusts 
  up to 30 kt and seas 4 to 6 ft expected. For the second Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 10 ft expected.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 6 AM 
  CST Tuesday. For the Small Craft Advisory, until 9 PM CST this 
  evening. For the Small Craft Advisory, from 6 AM to 4 PM CST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-140600-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T0800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
213 PM CST Mon Feb 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...Until 2 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-140600-
/O.CON.KBRO.SC.Y.0018.230213T2200Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
213 PM CST Mon Feb 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft expected.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...Until 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
526 
WHUS74 KBRO 140608
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1208 AM CST Tue Feb 14 2023

GMZ170-175-141415-
/O.CON.KBRO.GL.W.0003.000000T0000Z-230214T1200Z/
/O.CON.KBRO.SC.Y.0019.230214T1200Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
1208 AM CST Tue Feb 14 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 4 PM CST THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts
  up to 35 kt and seas 7 to 10 ft expected. For the Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 7 to 10 ft expected.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 6 AM 
  CST Tuesday. For the Small Craft Advisory, until 9 PM CST this 
  evening. For the Small Craft Advisory, from 6 AM to 4 PM CST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-140800-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T0800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1208 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST EARLY
THIS MORNING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...Until 2 AM CST Early This Morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-141415-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
1208 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft expected.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...Until 4 PM CST This Afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
601 
WHUS74 KBRO 141021
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
421 AM CST Tue Feb 14 2023

GMZ170-175-141830-
/O.CON.KBRO.GL.W.0003.000000T0000Z-230214T1200Z/
/O.CON.KBRO.SC.Y.0019.230214T1200Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
421 AM CST Tue Feb 14 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 10 ft expected.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...For the Gale Warning, Until 6 AM CST This Morning. 
  For the Small Craft Advisory, 6 AM to 4 PM CST Today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-141500-
/O.NEW.KBRO.SC.Y.0020.230214T1021Z-230214T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
421 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...South winds around 20 knots with gusts to 30 knots.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-141830-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
421 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft expected.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...Until 4 PM CST This Afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
241 
WHUS74 KBRO 141146 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
546 AM CST Tue Feb 14 2023

GMZ170-175-142000-
/O.EXT.KBRO.GL.W.0003.000000T0000Z-230214T1500Z/
/O.EXT.KBRO.SC.Y.0019.230214T1500Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
546 AM CST Tue Feb 14 2023

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 10 ft expected.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...For the Gale Warning, until 9 AM CST this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 4 PM CST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-141500-
/O.CON.KBRO.SC.Y.0020.000000T0000Z-230214T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
546 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...South winds 20 to 25 knots with gusts to 30 knots.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-142000-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
546 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft expected.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...Until 4 PM CST This Afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
276 
WHUS74 KBRO 141503
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
903 AM CST Tue Feb 14 2023

GMZ170-175-142200-
/O.EXP.KBRO.GL.W.0003.000000T0000Z-230214T1500Z/
/O.CON.KBRO.SC.Y.0019.000000T0000Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
903 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Offshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 20 to 60 nm.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-141615-
/O.EXP.KBRO.SC.Y.0020.000000T0000Z-230214T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
903 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds in the Laguna Madre have weakened below Small Craft Advisory
levels.

$$

GMZ150-155-142200-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-230214T2200Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
903 AM CST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft.

* WHERE...Nearshore Gulf waters between the mouth of the Rio 
  Grande and Baffin Bay from 0 to 20 nm.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 13, 11:45 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Feb 13, 11:45 AM CST, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1145 AM CST Mon Feb 13 2023

...New AVIATION...

.SHORT TERM...
(Now through Tuesday)
Issued at 330 AM CST Mon Feb 13 2023

Wind will be the primary concern through the period. A mid-level
low over Baja California early this morning will move over the
Desert Southwest later today. A flat ridge aloft will provide
subsidence across the area today into tonight. At the surface,
high pressure across the Western Gulf of Mexico will slide farther
eastward today allowing the return of the onshore winds and the
thickening clouds. The pressure gradient will gradually strengthen
today as surface low pressure deepens over the Front Range of the
Rockies. This will lead to breezy to windy conditions across all
of Deep South Texas today as the low level jet strengthening. The
Low Level Jet really cranks up tonight, approaching 50 knots,
tonight into early Tuesday.

Breezy to windy southerly winds should remain below wind advisory
criteria today. However, a rare nighttime Wind Advisory is possible
across portions of the CWA tonight as NBM50 continues to trend much
higher on sustained winds as well as wind gusts. The 500mb
low/shortwave trough over New Mexico tonight will swing northeast
over the Plains Tuesday and push the associated cold front into Deep
South Texas on Tuesday. The pressure gradient will weak as the cold
front moves into the area and stalls across the region during the
day on Tuesday.

Highs today will approach upper 70s with some western locations
exceeding 80 degrees. Mild conditions are expected tonight with most
locations falling in the 60s under mostly cloudy skies. Tuesday will
be warm with highs in the low to mid 80s under partly cloudy skies.

&&

.LONG TERM...
(Tuesday Night through Sunday)
Issued at 330 AM CST Mon Feb 13 2023

The most significant event during this portion of the forecast
will be the passage of a robust cold front through Deep South
Texas and the Rio Grande Valley on Thursday. A surge of dry air
and strong winds at the 20-foot level in the wake of this front
may lead to an enhanced risk of wildfire activity, and a Red Flag
Warning may be needed for portions or all of the inland section of
the BRO CWFA on Thursday. Well below normal daytime highs and
overnight lows are anticipated for about 48 hours after the cold
front passage, and the action of this boundary may generate some
scattered showers over the lower Texas coastal waters on Thursday.
Otherwise, for the remainder of the period not immediately
mentioned above, above normal temperatures and dry weather will
prevail under the influence of high pressure.

&&

.AVIATION...
(18Z TAFS)
Issued at 1139 AM CST Mon Feb 13 2023

VFR conditions and strengthening southeasterly winds will be the
story for the rest of this afternoon. Ceilings will lower
overnight to become MVFR across all three TAF sites and gusty
southeasterly winds will continue and even amplify a bit as the
low level jet strengthens. Then an approaching weak front on
Tuesday will allow winds to decrease towards the end of the TAF
period and ceilings will lift to VFR.

&&

.MARINE...
(Now through Tuesday)
Issued at 330 AM CST Mon Feb 13 2023

Buoy 42020 reported south winds around 16 knots gusting to around
19 knots with seas slightly under 3 feet with a period of 8
seconds at 230 CST/830 UTC. High pressure across the Western Gulf
will continue to move farther eastward today. Mariners can expect
light to moderate southerly flow this morning. Adverse conditions
are expected to develop on the Laguna Madre later this morning
into the afternoon as the pressure gradient strengthens allowing
winds to increase. A Small Craft Advisory is in effect for the
Laguna Madre starting at 11 AM this morning through 2 AM Tuesday
morning due to strong winds. Much stronger southerly winds and
steady building seas are likely tonight into early Tuesday as a
storm system moves into west Texas. Hazardous conditions will
develop and A Small Craft Advisory is in effect for the Gulf
waters from 4 PM this afternoon until 4 PM Tuesday afternoon.
There is the potential for a few gusts to gale force for all
coastal waters including the Laguna Madre tonight. Winds will
decrease along the Lower Texas Coast on Tuesday as the pressure
gradient weakens.

(Tuesday Night through Sunday)
Generally moderate winds and seas are expected through the period.
The only exception to this will be Wednesday through Friday, when
Small Craft Advisory winds and/or seas are anticipated due to the
approach and passage of a Thursday cold front. The possibility of
a Gale Warning along the Lower Texas Coast cannot be ruled out for
Thursday.

&&

.FIRE WEATHER...
Issued at 330 AM CST Mon Feb 13 2023

A weak cold front will push through the area on Tuesday which
will result in relative humidity values in the range of teens out
west to 30 and 40s along the coastline. While the 20 foot winds
are not strong behind the front, the dry air will be the main
concern here.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             76  66  83  65 /   0  10   0   0
HARLINGEN               78  64  85  62 /   0  10   0   0
MCALLEN                 78  65  85  64 /   0  10   0   0
RIO GRANDE CITY         81  61  85  60 /   0   0   0   0
SOUTH PADRE ISLAND      68  64  73  64 /   0   0   0   0
BAYVIEW/PORT ISABEL     74  64  81  63 /   0   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk from 6 PM CST this evening through Tuesday
     afternoon for TXZ451-454-455.

GM...Small Craft Advisory until 2 AM CST Tuesday for GMZ130-132-135.

     Small Craft Advisory from 4 PM this afternoon to 4 PM CST
     Tuesday for GMZ150-155-170-175.

&&

SHORT TERM...63-KC
LONG TERM....66-Tomaselli
AVIATION...69-Farris
Hazardous weather outlook, Feb 13, 3:28 AM CST, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
328 AM CST Mon Feb 13 2023

TXZ248>255-351-353>355-451-454-455-141200-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
328 AM CST Mon Feb 13 2023

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach today, and a High Risk
tonight through Tuesday.

A Wind Advisory is possible for portions of Deep South Texas and
the Rio Grande Valley tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An elevated risk of rip currents is possible at the local beaches
through the entire period.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-141200-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
328 AM CST Mon Feb 13 2023

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for the Laguna Madre from 11
AM CST today until 2 AM CST Tuesday.

A Small Craft Advisory is in effect for the Gulf of Mexico waters
from 0 to 60 nautical miles offshore from 4 PM CST today until 4
PM CST Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional Small Craft Advisories are possible along the Lower
Texas Coast Wednesday, Thursday, and Friday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:40 AM CSTSmall Craft AdvisoryBRO36 hr
Feb 13, 3:42 AM CSTRip Current StatementBROCameron, Kenedy, Willacy38 hr
Feb 13, 2:13 PM CSTSmall Craft AdvisoryBRO31 hr

Nearby

Gale Warnings in Texas, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.